# SDR SWAA2021090312705

- Difficulty date: August 26, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 294.5 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMOC NEEDED FOR CRACK ON THE BEAR STRAP AT THE FWD UPPER CORNER OF THE FWD GALLEY DOORWAY CUTOUT; BS 294.5 ABOVE STR 9R ; / [01] DAMAGE REPAIRED PER EA 21-153-02498 (737-700 SRM 53-10-01-2R-6; REPAIR 6). REPETITIVE INSPECTION PROGRAM DEFINED IN EA 21-153-02498-INSP.'; [02] VERIFIED COMPLETE.; [03] VERIFIED COMPLETE.
